Portfolio optimization in a semi-markov modulated market

Ghosh, Mrinal K. ; Goswami, Anindya ; Kumar, Suresh K. (2009) Portfolio optimization in a semi-markov modulated market Applied Mathematics & Optimization, 60 (2). pp. 275-296. ISSN 0095-4616

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/66371771683705...

Related URL: http://dx.doi.org/10.1007/s00245-009-9074-0


We address a portfolio optimization problem in a semi-Markov modulated market. We study both the terminal expected utility optimization on finite time horizon and the risk-sensitive portfolio optimization on finite and infinite time horizon. We obtain optimal portfolios in relevant cases. A numerical procedure is also developed to compute the optimal expected terminal utility for finite horizon problem.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Risk-sensitive Control; Semi-markov Process; Fixed Income Securities; Nonnegative Factors
ID Code:11974
Deposited On:10 Nov 2010 06:38
Last Modified:02 Jun 2011 07:36

Repository Staff Only: item control page